MathSciNet Relay Station
MathSciNet bibliographic data
MR271061 (42 #5944) 10.64
Huxley, M. N. The large sieve inequality for algebraic number fields. II. Means of moments of Hecke zeta-functions. Proc. London Math. Soc. (3) 21 1970 108–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement